Resultados globales: 8 registros encontrados en 0.02 segundos.
Artículos, Encontrados 8 registros
Artículos Encontrados 8 registros  
1.
23 p, 801.7 KB On the multiple zeros of a real analytic function with applications to the averaging theory of differential equations / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
In this work we improve the classical averaging theory applied to -families of analytic T-periodic ordinary differential equations in standard form defined on R. First we characterize the set of points z_0 in the phase space and the parameters where T-periodic solutions can be produced when we vary a small parameter . [...]
2018 - 10.1088/1361-6544/aab592
Nonlinearity, Vol. 31, issue 6 (2018) , p. 2666-2688  
2.
17 p, 752.4 KB Classical Planar Algebraic Curves Realizable by Quadratic Polynomial Differential Systems / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we show examples of planar quadratic differential systems having some famous planar invariant algebraic curves. We carry out a non exhaustive classification taking into account the degree of the invariant algebraic curve. [...]
2017 - 10.1142/S0218127417501413
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 9 (2017) , p. 1750141 (12 pages)  
3.
10 p, 652.0 KB Center cyclicity of a family of quartic polynomial differential system / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
In this paper we study the cyclicity of the centers of the quartic polynomial family written in complex notation as \[ = i z z (A z^2 B z C ^2 ),\] where A,B,C C. We give an upper bound for the cyclicity of any nonlinear center at the origin when we perturb it inside this family. [...]
2016 - 10.1007/s00030-016-0388-8
NoDEA : Nonlinear Differential Equations and Applications, Vol. 23 Núm. 34 (2016) , p. 10 pages  
4.
6 p, 556.2 KB Analytic nilpotent centers as limits of nondegenerate centers revisited / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that all the nilpotent centers of planar analytic differential systems are limit of centers with purely imaginary eigenvalues, and consequently the Poincaré-Liapunov method to detect centers with purely imaginary eigenvalues can be used to detect nilpotent centers.
2016 - 10.1016/j.jmaa.2016.04.046
Journal of Mathematical Analysis and Applications, Vol. 441 (2016) , p. 893-899  
5.
9 p, 570.0 KB On the periodic orbit bifurcating from a Hopf bifurcation in systems with two slow and one fast variables / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
The Hopf bifurcation in slow-fast systems with two slow variables and one fast variable has been studied recently, mainly from a numerical point of view. Our goal is to provide an analytic proof of the existence of the zero Hopf bifurcation exhibited for such systems, and to characterize the stability or instability of the periodic orbit which borns in such zero Hopf bifurcation. [...]
2014 - 10.1016/j.amc.2013.12.184
Applied Mathematics and Computation, Vol. 232 (2014) , p. 84-90  
6.
19 p, 705.0 KB Cyclicity of a simple focus via the vanishing multiplicity of inverse integrating factors / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
First we provide new properties about the vanishing multiplicity of the inverse integrating factor of a planar analytic differential system at a focus. After we use this vanishing multiplicity for studying the cyclicity of some simple foci of several classes of planar analytic differential systems.
2013 - 10.1016/j.jde.2013.07.046
Journal of Differential Equations, Vol. 255 Núm. 11 (2013) , p. 3880-3896  
7.
6 p, 448.6 KB Periodic orbits and their stability in the Rössler prototype-4 system / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
2012 - 10.1016/j.physleta.2012.05.035
Physics Letters. A, Vol. 376 (2012) , p. 2234-2237  
8.
22 p, 788.6 KB The Hopf cyclicity of the centers of a class of quintic polynomial vector fields / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
We consider families of planar polynomial vector fields having a singularity with purely imaginary eigenvalues for which a basis of its Bautin ideal B is known. We provide an algorithm for computing an upper bound of the Hopf cyclicity less than or equal to the Bautin depth of B. [...]
2015 - 10.1016/j.jde.2014.11.018
Journal of Differential Equations, Vol. 258 (2015) , p. 1990-2009  

Vea también: autores con nombres similares
3 Garcia, Ignacio
1 Garcia, Isabel Krey
3 García, I.
1 García, Idoia
3 García, Ignacio
1 García, Indalecio
1 García, Iolanda
1 García, Irene
1 García, Irma Casas
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.